Publicaciones

HOME » INVESTIGACIÓN » PUBLICACIONES

Publicaciones 2021

Artículos WoS

1.-
Izquierdo, Milagros; Jones‬, ‪Gareth A.; Reyes-Carocca, Sebastián‬. Groups of automorphisms of Riemann surfaces and maps of genus p+1 where p is prime. Ann. Acad. Sci. Fenn. Math. XX (2021)
DOI:

2.-
Izquierdo, Milagros; Reyes-Carocca, Sebastián; Rojas, Anita M. On families of Riemann surfaces with automorphisms. J. Pure Appl. Algebra Vol. 225 (2021), no. 10, 21 pp.
DOI: 10.1016/j.jpaa.2021.106704

3.-
Reyes-Carocca, Sebastián. On pq-fold regular covers of the projective line. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, Vol. 115 (2021), no 1, 20 pp.
DOI: 10.1007/s13398-020-00965-6

4.-
Reyes-Carocca, Sebastián. A family of (p, n)-gonal Riemann surfaces with several (p, n)-gonal groups. Archiv der Mathematik, Vol. 116 (2021), pp. 301–305.
DOI: 10.1007/s00013-020-01548-y

5.-
Carocca, Ángel; Hidalgo, Rubén A.; Rodríguez, Rubí E. q-étale covers of cyclic p-gonal covers. J. Algebra 573 (2021), 393–409.
DOI: 10.1016/j.jalgebra.2020.12.033

6.-
Hidalgo, Rubén A.; Automorphism groups of origami curves. Arch. Math. Vol. 116 (2021), no. 4, pp. 385–390.
DOI: 10.1007/s00013-020-01559-9

7.-
Comparin, Paola; Priddis, Nathan. BHK mirror symmetry for K3 surfaces with non-symplectic automorphism. Journal of the Mathematical Society of Japan (2021).
DOI: 

8.-
Carocca, Angel; Lange, Herbert; Rodriguez Rubi E. Decomposable Jacobians. Annali della Scuola Normale Superiore di Pisa-Classe di Scienze (2021).
DOI: 

9.-
Carocca, Ángel; Lange, Herbert; Rodríguez, Rubí E. Equations for abelian subvarieties, Journal of Algebra, 565 (2021), pp. 82–97.
DOI: 10.1016/j.jalgebra.2020.07.030

10.-
Ávila, Andrés I.; González, Galo Javier; Kopecz, Stefan; Meister, Andreas. Extension of modified Patankar-Runge-Kutta schemes to nonautonomous production-destruction systems based on Oliver's approach. J. Comput. Appl. Math. Vol. 389 (2021), 113350, 13 pp.
DOI: 10.1016/j.cam.2020.113350

11.-
Ávila, A. I.; González-Flores, M. I.; Lebrecht, W.; An analytic approach to maximize entropy for computing equilibrium densities of k-mers on linear chains. J. Phys. A Vol. 54 (2021), no. 5, 055007, 18 pp.
DOI: 10.1088/1751-8121/abd784

12.-
Albuja, Guillermo; Ávila, Andrés I. A family of new globally convergent linearization schemes for solving Richards' equation. Appl. Numer. Math. Vol. 159 (2021), pp. 281–296.
DOI: 10.1016/j.apnum.2020.09.012

Capítulo de Libro

1.-
González-Diez, Gabino; Reyes-Carocca, Sebastián. Complex surfaces with mutually non-biholomorphic universal covers Contemp. Math. 766 (2021).
2.-
Hidalgo, Rubén A.; Reyes-Carocca, Sebastián. Weil's Galois descent theorem; a computational point of view Contemp. Math. 766 (2021).
3.-
Hidalgo, Rubén A. Constructing jacobians varieties with many elliptic factors. Contemp. Math. 766 (2021).

Otras publicaciones

1.-
Godoy Molina, Mauricio; Markina, Irina. Sub-Riemannian Geodesics on Nested Principal Bundles, CONTROLO 2020. Lecture Notes in Electrical Engineering LNEE, 695 (2021), pp: 82–92.
DOI: 10.1007/978-3-030-58653-9_8